# SDR UPS405419

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Fitting
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FRAME FITTING AT BS 1960 RBL 54.  REPLACED FITTING IAW SRM 51-20-01 AND 51-30-02.
